Two theorems on closeness of the set of Laplace-type transformations

Authors

  • R. G. Safaryan

Abstract

We formulate and prove two theorems on the limit of the Laplace transformations for random variables with values in the space of nonnegative measures.

Published

25.04.1993

Issue

Section

Short communications

How to Cite

Safaryan, R. G. “Two Theorems on Closeness of the Set of Laplace-Type Transformations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 582–584, https://umj.imath.kiev.ua/index.php/umj/article/view/5846.